Representation theorem of composite odd numbers indices

Abstract : We study the composite odd numbers via their indices with a function ranging through all of them. This mapping allows us to demonstrate that the set of these indices are described with two families of finite sequences with arithmetic differences. Composite odd numbers are then shown to be obtained as differences of two squares. We then conjecture odd primes do not appear randomly.
Document type :
Journal articles
Complete list of metadatas

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01832624
Contributor : Marc Wolf <>
Submitted on : Tuesday, July 17, 2018 - 4:24:53 PM
Last modification on : Tuesday, May 21, 2019 - 4:06:04 PM
Long-term archiving on : Tuesday, October 2, 2018 - 7:43:14 AM

File

SRA-Representation theorem of ...
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial - ShareAlike 4.0 International License

Identifiers

  • HAL Id : hal-01832624, version 1

Collections

Citation

Wolf Marc, François Wolf. Representation theorem of composite odd numbers indices. SCIREA Journal of Mathematics, 2018, Journal of Mathematics, 3 (3), pp.106-117. ⟨hal-01832624⟩

Share

Metrics

Record views

656

Files downloads

117